Title of article :
On Inclusion Relations for Absolute Weighted Mean Summability
Author/Authors :
M.A. Sarigol، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1994
Pages :
6
From page :
762
To page :
767
Abstract :
This paper gives necessary and sufficient conditions in order that |N, pn|k ⇒ |N̄, qn|s for the case 1 < k ≤ s < ∞, and so extends some well-known results.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1994
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
938023
Link To Document :
بازگشت